skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 10 results
Author Titolo Tipo [ Anno(Desc)]
Filters: Author is Bunoiu, R.  [Clear All Filters]
2011
Borisov, D.., R.. Bunoiu, and G. CARDONE, "Homogenization and asymptotics for a waveguide with an infinite number of closely located small windows", JOURNAL OF MATHEMATICAL SCIENCES, vol. 176, pp. 774–785, 2011.
Bunoiu, R.., G. CARDONE, and T.. Suslina, "Spectral approach to homogenization of an elliptic operator periodic in some directions", MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 34, pp. 1075–1096, 2011.
Borisov, D.., R.. Bunoiu, and G. CARDONE, "On a waveguide with an infinite number of small windows", COMPTES RENDUS MATHEMATIQUE, vol. 349, pp. 53–56, 2011.
2013
Bunoiu, R.., G. CARDONE, and C. Perugia, Modelling and Simulation in Fluid Dynamics in Porous Media, , vol. 28, New York Dordrecht Heidelberg – USA, Springer, pp. 109–, 2013.
Bunoiu, R.., G.. CARDONE, and C. Perugia, "Unfolding method for the homogenization of Bingham flow", Modelling and Simulation in Fluid Dynamics in Porous Media, vol. 28, New York Dordrecht Heidelberg London, Springer, pp. 109–123, 2013.
Borisov, D.., R.. Bunoiu, and G. CARDONE, "Waveguide with non-periodically alternating Dirichlet and Robin conditions: homogenization and asymptotics", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 64, pp. 439–472, 2013.
2014
Bunoiu, R.., G. CARDONE, and S.A.. Nazarov, "SCALAR BOUNDARY VALUE PROBLEMS ON JUNCTIONS OF THIN RODS AND PLATES", MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 48, pp. 1495–1528, 2014.
2017
Bunoiu, R.., and G. CARDONE, "Bingham flow in porous media with obstacles of different size", Mathematical Methods in the Applied Sciences, vol. 40, no. 12, pp. 4514-4528, 2017.
2018
Bunoiu, R.., G. CARDONE, and S.A.. Nazarov, "Scalar problems in junctions of rods and a plate II. Self-adjoint extensions and simulation models", ESAIM: Mathematical Modelling and Numerical Analysis, vol. 52, no. 2, pp. 481-508, 2018.